# SDR IPXA2024111362738

- Difficulty date: November 8, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 36,537 hours, 21,779 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R WINDOW HEAT EICAS MSG. NO HEAT ON #3 RT SIDE WINDOW R/R #3 RT SIDE WINDOW IAW AMM 56-11-10-424-015. WINDOW HEAT OPS CHECK AND LEAK CHECK CW. NO FAULTS NOTED. THIS CLEARS THIS DEFERRAL. DMP REVERSED, PLAC REMOVED.
